# SDR TRAX200800819

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 25,041 hours, 22,098 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

CLIMBOUT APPROX 12K FT RECEIVED MASTER WARNING L 14TH DUCT WARNING.  INITIALLY CAME ON, THEN WENT OUT, THEN CAME ON AGAIN.  RAN QRH WARNING RETURNED.  RAN QRH.  (RETURN TO BTR, CAPTAIN DECLARED EMERGENCY).  FLT 4816 DEL 265 MINS.  INSPECTION OF LT 14TH STAGE DUCT AND BLEED LEAK DETECTION SYSTEM REVEALED LEAK DETECTION LOOP FOULING ON STRUCTURE WITHIN PYLON AREA.  REPOSITION LOOP AND OPS CHECKED SYSTEM IAW AMM 36-21-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  (S)
